# SDR FDEA201908211991

- Difficulty date: August 21, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N884FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37137
- Aircraft time: 34,402 hours, 5,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST-FLT INSP, ONE OVERHEAD SUPRNMRY EMERGENCY LIGHT INOPERATIVE DURING A LIGHTS TEST.   REPLACED THE LAMP, IAW AMM: 33-51-04-2. LIGHT TESTED  SATIS, OK FOR SERVICE.
